# SDR HALA2009030200074

- Difficulty date: March 2, 2009
- Submitted: March 3, 2009
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 73,759 hours, 13,457 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 9640453011
- Part serial: 0209
- Condition: Defective
- Location: Hf Comm
- Part time: 23,765 hours, 4,543 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - FIM 23110701 NR 1 HF RADIO VOICE MODE WILL NOT CHANNELIZE.  DATA MODE WORKS INTERMITTENTLY.  NR 2 HF DID NOT WORK IN DATA MODE.  REMOVED & REPLACED NR 1 HF COUPLER PER AMM23-11-01.  REPLACED NR 1 HF XCVR.  OPS CHECK OK PER MM 23-11-01.
